Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

May 29, 2016Dewey County, Oklahoma

NWS Norman, OK issued this special weather statement at May 29, 2016, 7:21 AM CDT for Dewey County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 7:21 AM CDT (12:21 UTC)
Expired
May 29, 2016, 7:45 AM CDT
In force
24 min
Issued by
NWS Norman, OK

County Dewey County, OK

The radar

The Vance AFB radar (KVNX), 127 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

397 
WWUS84 KOUN 291221
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT SUN MAY 29 2016
 
OKZ009-010-015-291245-
DEWEY OK-ELLIS OK-WOODWARD OK-
721 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWEY...EAST CENTRAL
ELLIS AND SOUTH CENTRAL WOODWARD COUNTIES UNTIL 745 AM CDT...

AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VICI...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
VICI AND CAMARGO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3613 9953 3627 9945 3621 9908 3607 9913
      3601 9928
TIME...MOT...LOC 1219Z 285DEG 10KT 3618 9941 

$$

MAHALE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 29, 6:40 AM CDT, 41 minutes earlier.

Area forecast discussion, May 29, 6:40 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
640 AM CDT SUN MAY 29 2016

.DISCUSSION...

&&

.AVIATION...
Showers over northwest Oklahoma will continue to drift southeast
and may develop some thunder later this morning. Later this
afternoon, thunderstorms on the dryline in Texas are expected to
enter west central or southwest Oklahoma and drift southeast over
night. mvfr conditions are generally expected over much of western
and central Oklahoma. Outside of thunderstorms, winds will be
southeast.

&&

.PREV DISCUSSION... /issued 250 AM CDT SUN MAY 29 2016/

DISCUSSION...
The morning's forecast is dominated by the north Texas complex of
thunderstorms. These are expected to slowly drift east/southeast
and mostly dissipate later this morning. models are very disparate
regarding location of rain and thunderstorms later today. while
the deep moisture and dryline are givens, the impact of upslope
boundary layer flow and a weak upper wave makes it difficult to
place new initiation. the HRRR and nam indicate that a complex of
thunderstorms will begin in the eastern oklahoma and texas
panhandles and move through the western half of Oklahoma later
today. These would move into southwest Oklahoma this evening and
probably join with other storms moving east from the dryline in
the central or southern Texas panhandle. Depending on storm
location/movement some parts of north Texas could get heavy
rainfall again Sunday night. Confidence is too low presently for a
flood watch. Uncertainty is also high for Monday night and Tuesday
morning when another weak upper wave is expected to pass through
a similarly very wet airmass. Some enhancement has been made to
pops in southwest Oklahoma and nearby Texas for another complex
that may move off the dryline to the west of Oklahoma. By later
Tuesday into early Wednesday there is still fair agreement on a
front moving slowly through Oklahoma and bringing widespread rain
and thunderstorms. The front should clear the Red River Wednesday
night and bring somewhat drier and milder air for the rest of the
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  82  64  82  65 /  50  30  40  30
Hobart OK         83  63  82  65 /  50  50  30  30
Wichita Falls TX  84  64  84  66 /  50  60  40  30
Gage OK           81  60  82  63 /  60  40  20  20
Ponca City OK     83  63  82  65 /  40  30  30  20
Durant OK         85  66  83  67 /  30  30  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

10/09/09
Hazardous weather outlook, May 29, 5:00 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS TODAY AND TONIGHT.

LOCATION...
THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA...
TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A
MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY
THROUGH 2 AM TONIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND
60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS CENTRAL AND NORTHERN OKLAHOMA THIS AFTERNOON. THUNDERSTORMS
ARE ALSO EXPECTED TO DEVELOP ACROSS THE TEXAS PANHANDLE THIS
AFTERNOON WITH THE APPROACH OF AN UPPER LEVEL WAVE. THESE
THUNDERSTORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM THAT
COULD PROPAGATE SOUTHEASTWARD ACROSS SOUTHWESTERN AND SOUTHERN
OKLAHOMA... AND WESTERN NORTH TEXAS THIS EVENING AND TONIGHT.
THESE STORMS WILL POSE THE GREATEST THREAT FOR SEVERE WEATHER AND
FLASH FLOODING.

.HEAVY RAINFALL..
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER
GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS
SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY
MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL
RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG
TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY.

.HEAVY RAINFALL..
SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE

In the hours before

Special weather statement, May 29, 2:02 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
202 AM CDT SUN MAY 29 2016

TXZ088-089-290730-
ARCHER TX-BAYLOR TX-
202 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARCHER AND EAST
CENTRAL BAYLOR COUNTIES UNTIL 230 AM CDT...

AT 201 AM CDT...A AREA OF STRONG THUNDERSTORMS WAS LOCATED
EAST AND SOUTHEAST OF MABELLE...WITH LITTLE TO NO MOVEMENT.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3355 9916 3372 9911 3369 9883 3352 9903
TIME...MOT...LOC 0701Z 221DEG 21KT 3362 9899

MAD
Special weather statement, May 29, 2:14 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 AM CDT SUN MAY 29 2016

TXZ089-290745-
ARCHER TX-
214 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARCHER COUNTY UNTIL 245
AM CDT...

AT 212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OLNEY...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3340 9889 3346 9893 3351 9880 3352 9870
      3347 9848 3339 9852
TIME...MOT...LOC 0712Z 266DEG 8KT 3344 9878

MAD
Local storm report, May 29, 2:26 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     HAIL             1 N ARDMORE             34.18N 97.13W
05/29/2016  E1.00 INCH       CARTER             OK   PUBLIC

            RELAYED FROM MPING.

0215 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
05/29/2016  M59 MPH          CARTER             OK   MESONET

&&

MAHALE
Special weather statement, May 29, 2:57 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT SUN MAY 29 2016

OKZ043-047-290830-
COAL OK-JOHNSTON OK-
257 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COAL AND CENTRAL
JOHNSTON COUNTIES UNTIL 330 AM CDT...

AT 256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER REAGAN...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3423 9684 3432 9689 3451 9660 3450 9654
      3446 9649 3433 9646
TIME...MOT...LOC 0756Z 240DEG 22KT 3435 9672

MAD
Special weather statement, May 29, 7:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 AM CDT SUN MAY 29 2016

OKZ005-010-011-015-017-291245-
BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-WOODWARD OK-
716 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...WESTERN
MAJOR...SOUTH CENTRAL WOODS...NORTHEASTERN DEWEY AND EAST CENTRAL
WOODWARD COUNTIES UNTIL 745 AM CDT...

AT 714 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTH OF CHESTER TO 5 MILES WEST OF CANTON LAKE...MOVING
SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LOCATIONS IMPACTED INCLUDE...
CANTON...LONGDALE...CHESTER...ORION...EAGLE CITY...CANTON LAKE...SOUTHARD
AND BOUSE JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3653 9885 3606 9834 3589 9859 3640 9911
TIME...MOT...LOC 1214Z 312DEG 16KT 3630 9889 3610 9870

MAHALE
Special weather statement, May 29, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT SUN MAY 29 2016

OKZ009-010-015-291245-
DEWEY OK-ELLIS OK-WOODWARD OK-
721 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEWEY...EAST CENTRAL
ELLIS AND SOUTH CENTRAL WOODWARD COUNTIES UNTIL 745 AM CDT...

AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VICI...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
VICI AND CAMARGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3613 9953 3627 9945 3621 9908 3607 9913
      3601 9928
TIME...MOT...LOC 1219Z 285DEG 10KT 3618 9941

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:05 PM CDTSpecial Weather StatementOUNJefferson25 min
May 28, 11:22 PM CDTSpecial Weather StatementOUNCotton38 min
May 29, 12:00 AM CDTSpecial Weather StatementOUNJefferson30 min
May 29, 12:22 AM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 29, 12:38 AM CDTSpecial Weather StatementOUNJefferson37 min
May 29, 1:14 AM CDTSpecial Weather StatementOUNCarter31 min
May 29, 1:16 AM CDTSpecial Weather StatementOUNLove29 min
May 29, 1:48 AM CDTSpecial Weather StatementOUNCarter42 min
May 29, 2:20 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray40 min
May 29, 2:57 AM CDTSpecial Weather StatementOUNJohnston33 min
May 29, 7:16 AM CDTSpecial Weather StatementOUNMajor29 min
May 29, 7:50 AM CDTSpecial Weather StatementOUNMajor25 min
May 29, 8:07 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:16 AM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward3 hr
May 29, 8:30 AM CDTSpecial Weather StatementOUNDewey15 min
May 29, 8:52 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:55 AM CDTSpecial Weather StatementOUNWoodward35 min
May 29, 9:33 AM CDTSpecial Weather StatementOUNWoodward27 min
May 29, 9:52 AM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 29, 9:54 AM CDTSevere Thunderstorm WarningOUNEllis, Harper66 min
May 29, 10:11 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 29, 10:43 AM CDTAreal Flood AdvisoryOUNWoodward47 min
May 29, 10:54 AM CDTSpecial Weather StatementOUNWoodward36 min
May 29, 11:27 AM CDTFlash Flood WarningOUNWoodward4 hr
May 29, 11:29 AM CDTSpecial Weather StatementOUNWoodward31 min
May 29, 12:02 PM CDTSpecial Weather StatementOUNWoodward28 min
May 29, 1:48 PM CDTSpecial Weather StatementOUNKay27 min
May 29, 1:51 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 29, 2:28 PM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
May 29, 2:48 PM CDTFlash Flood WarningOUNKay, Noble117 min
May 29, 2:56 PM CDTSpecial Weather StatementOUNNoble34 min
May 29, 3:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNBeckham31 min
May 28, 7:50 PM CDTSpecial Weather StatementOUNKnox40 min
May 28, 8:27 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox48 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox49 min
May 28, 9:20 PM CDTSpecial Weather StatementOUNClay25 min
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNClay33 min
May 28, 9:58 PM CDTSpecial Weather StatementOUNArcher, Baylor32 min
May 28, 10:03 PM CDTSpecial Weather StatementOUNClay27 min
May 28, 10:32 PM CDTSpecial Weather StatementOUNArcher28 min
May 28, 10:37 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita38 min
May 28, 11:08 PM CDTSpecial Weather StatementOUNClay37 min
May 28, 11:18 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
May 28, 11:46 PM CDTSpecial Weather StatementOUNClay29 min
May 28, 11:49 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox26 min
May 29, 12:02 AM CDTSpecial Weather StatementOUNArcher28 min
May 29, 12:08 AM CDTSevere Thunderstorm WarningOUNArcher22 min
May 29, 12:27 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor33 min
May 29, 12:30 AM CDTSpecial Weather StatementOUNArcher45 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor50 min
May 29, 1:09 AM CDTAreal Flood AdvisoryOUNArcher, Baylor3 hr
May 29, 1:21 AM CDTFlash Flood WarningOUNArcher, Baylor3 hr
May 29, 1:22 AM CDTSpecial Weather StatementOUNBaylor23 min
May 29, 1:27 AM CDTSpecial Weather StatementOUNBaylor33 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningOUNArcher46 min
May 29, 1:36 AM CDTSpecial Weather StatementOUNArcher24 min
May 29, 1:53 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor37 min
May 29, 2:02 AM CDTSpecial Weather StatementOUNBaylor28 min
May 29, 2:14 AM CDTSpecial Weather StatementOUNArcher31 min
May 29, 4:08 PM CDTSpecial Weather StatementOUNFoard37 min
May 29, 4:45 PM CDTSpecial Weather StatementOUNFoard, Hardeman30 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman43 min
May 29, 5:23 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman52 min
May 29, 5:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
May 29, 5:31 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman44 min
May 29, 5:41 PM CDTSevere Thunderstorm WarningOUNFoard49 min
May 29, 5:49 PM CDTFlash Flood WarningOUNFoard, Hardeman3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger43 min
May 29, 6:30 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox30 min
May 29, 6:48 PM CDTFlash Flood WarningOUNBaylor, Foard, Knox, Wilbarger4 hr
May 29, 6:56 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger49 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.